# SDR UIEA2022102101164

- Difficulty date: October 24, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767
- Aircraft serial: 30110
- Aircraft time: 85,949 hours, 12,974 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEAR ON OUTBOARD CORNER AT OSS 682.74 OF SLAT #9, RH WING( WEAR WAS REPAIRED IN ACCORDANCE WITH B767 SRM 51-70-10-2R-4. )
